MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD NOVAFIL BL 1X30 T-5/V-20 2/0; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

DAVIS & GECK CARIBE LTD NOVAFIL BL 1X30 T-5/V-20 2/0; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 8886445251
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, pre-operatively, the customer reported suture had a broken thread off at the needle when removed from packaging.There was no patient involved.
 
Additional Manufacturer Narrative
Investigation summary post market vigilance (pmv) led an evaluation of 12 devices.The visual inspection and functional evaluation of the sample had acceptable results.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
NOVAFIL BL 1X30 T-5/V-20 2/0
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6973983
Report Number9612501-2017-06480
Device Sequence Number11042300
Product Code GAT
UDI-Device Identifier20884521100098
UDI-Public20884521100098
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K990952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number8886445251
Device Catalogue Number8886445251
Device Lot NumberD6L1362X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2017
Initial Date Received by Manufacturer 10/19/2017
Supplement Date Received by Manufacturer02/02/2018
Initial Report FDA Received Date10/24/2017
Supplement Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1